Yıl 2018, Cilt 23, Sayı 23, Sayfalar 143 - 152 2018-01-11

Finite-direct-injective modules

Sanjeev Kumar Maurya [1] , Ashok Ji Gupta [2]

56 49

In this paper, we generalize the concept of direct-injective modules
to fi nite-direct-injective modules. Various basic properties of these modules are
studied. We show that the class of fi nite-direct-injective modules lies between
the class of direct-injective modules and the class of simple-direct-injective
modules. Also, we characterize semisimple artinian rings, V -rings and regular
rings in terms of fi nite-direct-injective modules.
C2-module, C3-module, nite-direct-injective module, regular ring
  • M. Alkan and A. Harmanci, On summand sum and summand intersection property of modules, Turkish J. Math., 26(2) (2002), 131-147.
  • V. Camillo, Y. Ibrahim, M. Yousif and Y. Zhou, Simple-direct-injective mod- ules, J. Algebra, 420 (2014), 39-53.
  • H. Q. Dinh, A note on pseudo-injective modules, Comm. Algebra, 33(2) (2005), 361-369.
  • N. Er, S. Singh and A. K. Srivastava, Rings and modules which are stable under automorphisms of their injective hulls, J. Algebra, 379 (2013), 223-229.
  • J. L. Garcia, Properties of direct summands of modules, Comm. Algebra, 17(1) (1989), 73-92.
  • A. W. Goldie, Torsion-free modules and rings, J. Algebra, 1 (1964), 268-287.
  • G. Lee, S. T. Rizvi and C. S. Roman, Dual Rickart modules, Comm. Algebra, 39(11) (2011), 4036-4058.
  • T. K. Lee and Y. Zhou, Modules which are invariant under automorphisms of their injective hulls, J. Algebra Appl., 12(2) (2013), 1250159 (9 pp).
  • S. H. Mohamed and B. J. Muller, Continuous and Discrete Modules, London Mathematical Society Lecture Note Series, 147, Cambridge University Press, Cambridge, 1990.
  • W. K. Nicholson, Semiregular modules and rings, Canad. J. Math., 28(5) (1976), 1105-1120.
  • W. K. Nicholson and Y. Zhou, Semiregular morphisms, Comm. Algebra, 34(1) (2006), 219-233.
  • B. L. Osofsky, Rings all of whose nitely generated modules are injective, Paci c J. Math., 14 (1964), 645-650.
  • B. L. Osofsky and P. F. Smith, Cyclic modules whose quotients have all com- plement submodules direct summands, J. Algebra, 139(2) (1991), 342-354.
  • V. S. Ramamurthi and K. M. Rangaswamy, On nitely injective modules, J. Austral. Math. Soc., 16 (1973), 239-248.
  • Y. Utumi, On continuous rings and self injective rings, Trans. Amer. Math. Soc., 118 (1965), 158-173.
  • R. Wisbauer, Foundations of Module and Ring Theory, Algebra, Logic and Applications, 3, Gordon and Breach Science Publishers, Philadelphia, PA, 1991.
Konular
Dergi Bölümü Makaleler
Yazarlar

Yazar: Sanjeev Kumar Maurya

Yazar: Ashok Ji Gupta

Bibtex @araştırma makalesi { ieja373656, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2018}, volume = {23}, pages = {143 - 152}, doi = {10.24330/ieja.373656}, title = {Finite-direct-injective modules}, key = {cite}, author = {Maurya, Sanjeev Kumar and Gupta, Ashok Ji} }
APA Maurya, S , Gupta, A . (2018). Finite-direct-injective modules. International Electronic Journal of Algebra, 23 (23), 143-152. DOI: 10.24330/ieja.373656
MLA Maurya, S , Gupta, A . "Finite-direct-injective modules". International Electronic Journal of Algebra 23 (2018): 143-152 <http://dergipark.gov.tr/ieja/issue/33727/373656>
Chicago Maurya, S , Gupta, A . "Finite-direct-injective modules". International Electronic Journal of Algebra 23 (2018): 143-152
RIS TY - JOUR T1 - Finite-direct-injective modules AU - Sanjeev Kumar Maurya , Ashok Ji Gupta Y1 - 2018 PY - 2018 N1 - doi: 10.24330/ieja.373656 DO - 10.24330/ieja.373656 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 143 EP - 152 VL - 23 IS - 23 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.373656 UR - http://dx.doi.org/10.24330/ieja.373656 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra Finite-direct-injective modules %A Sanjeev Kumar Maurya , Ashok Ji Gupta %T Finite-direct-injective modules %D 2018 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 23 %N 23 %R doi: 10.24330/ieja.373656 %U 10.24330/ieja.373656
ISNAD Maurya, Sanjeev Kumar , Gupta, Ashok Ji . "Finite-direct-injective modules". International Electronic Journal of Algebra 23 / 23 (Ocak 2018): 143-152. http://dx.doi.org/10.24330/ieja.373656